Mexican Americans and World War II
Bibliographic Data
| ID | 11699861 |
|---|---|
| Authors | Craig A Kaplowitz (corresponding author) |
| Year | 2006 |
| Volume | 25 |
| Issue | 2-3 |
| Pages | 323-324 |
| Publication date | 2006-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Ethnic History (JOURNAL) |
| Journal identifiers | ISSN: 0278-5927 • E-ISSN: 1936-4695 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/27501717 |
| OpenAlex | W4312766710 |
| Language | EN |
| Citations received | 4 |
Political science · Asian American and Pacific Histories · History · Race, History, and American Society
| Citations per year | 0.33 |
|---|---|
| Citation span | 2014 - 2021 (8) |
| Highly cited | No |